# SDR HEEA079402

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N6610Y
- Make and model: Bell 206L-3
- Aircraft serial: 51419
- Aircraft time: 13,306 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 13824120234
- Part serial: 7193414
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GPS RECEIVER DUMPS WAYPOINTS.  REQUIRES CODE WHEN TURNED ON. PERFORMED PRELIMINARY INSPECTION.  COULD NOT DUPLICATE PROBLEM.  FOUND BATTERY GOOD.  FOUND WPT AND AUX BUTTONS INTERMITTENT.  REPLACED.  REPAIRED.  BENCH CHECK GOOD.
